# SDR DXTA2025052703652

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 3,446 hours, 2,269 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG LANDING GEAR EXTENSION: AMBER GEAR DISAGREE R ON EXTENSION INTO LAS. RAN QRH WITH NO SUCCESS. CORRECTIVE ACTION: AFTER INSPECTING RH MLG ASSY, FOUND RH MLG UPLOCK SWITCH TO BE FUALTY. REMOVED FAULTY RH MLG UPLOCK SWITCH AND INSTALLED A CUSTOMER SUPPLIED NEW MLG UPLOCK SWITCH. PERFORMED OPS CHECK. OPS CHECK ARE GOOD WITH NO DEFECTS NOTED. ALL DONE IN REF TO CE-680A AMM 32-32-25. PN OFF/ON: 6948101-3, SN OFF/ON: N/A
